# SDR SWAA2022061413196

- Difficulty date: May 29, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH Z ANGLE HAS CORROSION AT STA 847+6 MARKED IN RED. / [01] REMOVED AFT CARGO RH Z ANGLE IAW SRM 51-40-02.;[02] REMOVED AND REPLACED AFT CARGO HOLD SHIELD BETWEEN STA 847 TO STA 867; RBL 24 IAW SRM 51-40-02.;[03] C/W INSPECTION.
